MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø48; ANATOMICAL GLENOID

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø48; ANATOMICAL GLENOID
Catalog Number 04.01.0132
Health Effect - Clinical Code Pain (1994)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25-july-2019: lot 181490: (b)(4) items manufactured and released on 13-jun-2018.Expiration date: 2023-06-03.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs director: unexpected early pain in primary tsa after less than 1 year.The source or cause of pain cannot be ascertained with the information supplied - the system looks correctly implanted and no trauma has been reported.We do not know if the revision surgeon changed position or tension because we have no post-revision xrays.We are unable to determine the cause for this adverse event.Additional implant: anatomical shoulder system 04.01.0026 humeral anatomical metaphysis - cementless - 135° - 9 (k170910), lot.1710037.Batch review performed on 25-july-2019: lot 1710037: (b)(4) items manufactured and released on 25-may-2018.Expiration date: 2023-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant: anatomical shoulder system 04.01.0089 double eccenter (k170910), lot.181485.Batch review performed on 25-july-2019: lot 181485: (b)(4) items manufactured and released on 8-may-2018.Expiration date: 2023-04-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant :anatomical shoulder system 04.01.0093 metal humeral head ø46 (k170910) lot.167986.Batch review performed on 25-july-2019: lot 167986: (b)(4) items manufactured and released on 4-may-2017.Expiration date: 2022-04-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed after 11 months from the primary due to pain (the cause of the pain is unknown, there was no trauma).The surgeon revised the humeral head, double eccenter, humeral metaphysis, and hc pegged glenoid successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID Ø48
Common Device Name
ANATOMICAL GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8877722
Report Number3005180920-2019-00668
Device Sequence Number253877
Product Code KWS
UDI-Device Identifier07630040713276
UDI-Public07630040713276
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Catalogue Number04.01.0132
Device Lot Number181490
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2019
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;